# SDR C2XA02CL139

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 1,028 hours, 732 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: C

## Discrepancy

ORF FLIGHT 3037 THE CREW REPORTED THE NR 1 ENGINE DID A COMPRESSOR STALL WHEN TAKEOFF POWER WAS APPLIED.  THE ITT ALSO INCREASES TO 920 DEGREES.  MAINTENANCE REPLACED THE NR 1 ENGINE.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
